# SDR GLBA2014011300366

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 36,980 hours, 44,271 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT EN ROUTE TO DVL GOT A GPWS C/O & FLICKERING IN TRANSIT LIGHTS WITH 3 GREEN DOWN LOCK INDICATED.  FOLLOWED CHECKLIST, HAD NO CHANGE, WAS REROUTED BACK TO MSP, DID NORM EXTENSION, CONF WITH ATC THAT GEAR WAS DOWN, STILL GOT C/O, BUT NO IN TRANSIT LIGHT, DID MANUAL EXTENSION, NO CHANGE, LANDED, DECLARED EMERGENCY.  REPLACED THE DOWN LOCK SWITCH, OPERATIONS CHECKED GOOD.
